# SDR YTRR106627

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N2043B
- Make and model: Bell 206B-3
- Aircraft serial: 3355
- Aircraft time: 6,393 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23057344
- Part serial: 323513
- Condition: Hot Start
- Location: Engine
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL FAILED TO HIGH-SIDE DURING LIGHT OFF. REPLACED FUEL CONTROL ASSEMBLY.
